Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Deformation of Morse functions. I

  • 31 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    J. Cerf, “Stratification naturelle des space des functions differentiables réeles de la théoreme de la pseudo-isotopie,” Publ. Math I.E.H.S.,39, (1970).

  2. 2.

    V. V. Sharko, “K-theory and Morse theory,” Preprint Akad. Nauk Ukr. SSSR, Math. Inst., Kiev, 86–39 (1986).

  3. 3.

    V. V. Sharko, “Minimal Morse functions,” in: Lecture, Notes in Math.,1108, Springer-Verlag, Berlin-Heidelberg-New York (1984), pp. 218–234.

  4. 4.

    S. Smale, “On structure of manifolds,” Am. J. Math.,84, No. 3, 387–399 (1962).

  5. 5.

    D. Barden, “On simply connected 5-manifolds,” Ann. Math.,82, No. 3, 365–385 (1965).

  6. 6.

    A. T. Fomenko, Topological Variational Problems [in Russian], Moscow State Univ. (1984).

  7. 7.

    M. Agoston, “On handle decomposition and diffeomorphism,” Trans. Am. Math. Soc.,198, No. 1, 21–26 (1969).

  8. 8.

    T. Matsumoto, “On the minimal ordered Morse functions on compact simply connected manifolds,” Publ. Res. Inst. Math. Sci. Kyoto Univ.,14, No. 3, 673–684 (1978).

  9. 9.

    V. V. Sharko, “Smooth functions on manifolds,” Preprint Akad. Nauk Ukr. SSSR, Math. Inst., Kiev, 79–22 (1979).

  10. 10.

    V. V. Sharko, “Equivalence of exact Morse functions,” Dokl. Akad. Nauk Ukr. SSR, Ser. A,12, 18–20 (1980).

  11. 11.

    J. Webb, “The minimal relation modules of finite abelian groups,” J. Pure Appl. Algebra,21, No. 2, 57–83 (1981).

  12. 12.

    J. W. Milnor, Lectures on the h-corbordism Theorem, Princeton University Press (1965).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 2, pp. 237–243, February, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sharko, V.V. Deformation of Morse functions. I. Ukr Math J 41, 212–217 (1989). https://doi.org/10.1007/BF01060389

Download citation

Keywords

  • Morse Function